# SDR RAIA201712200001

- Difficulty date: December 20, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 40,124 hours, 23,992 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Switch
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FUEL ODOR IN THE FLIGHT DECK DURING CLIMB OUT.  DISSIPATED AFTER 10 MINUTES.  INSPECTED AND FOUND FUEL LEAKING FROM APU PRESSURE SWITCH.
